MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC MEDLINE GOWN EXAMINATION ; GENERAL SURGERY SCOPE PACK LF

MEDLINE INDUSTRIES INC MEDLINE GOWN EXAMINATION ; GENERAL SURGERY SCOPE PACK LF
Catalog Number DYNJ0362388J
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/20/2017
Type of Reportable Event Malfunction
Event or Problem Description
General surgery scope pack had a hole in the gown wrapper.Another one had to be opened and used.

Brand Name
MEDLINE GOWN EXAMINATION
Common Device Name
GENERAL SURGERY SCOPE PACK LF
Manufacturer (Section D)
MEDLINE INDUSTRIES INC
northfield IL 60093
MDR Report Key6522237
Report NumberMW5069349
Device Sequence Number13770344
Product Code FYA
UDI-Device Identifier10889942059355
UDI-Public(01)10889942059355
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberDYNJ0362388J
Device Lot Number17AK1759
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1